Addendum to
Numerische Mathematik, Tome 9 (1966), pp. 268-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1966__9_131746,
author = {B. DEJON},
title = {Addendum to },
journal = {Numerische Mathematik},
pages = {268--270},
year = {1966},
volume = {9},
zbl = {0158.15405},
url = {http://geodesic.mathdoc.fr/item/NUMA_1966__9_131746/}
}
B. DEJON. Addendum to. Numerische Mathematik, Tome 9 (1966), pp. 268-270. http://geodesic.mathdoc.fr/item/NUMA_1966__9_131746/